Physician and author Dr. Jane Ruby exposed the gross incompetence of people who administer the Wuhan coronavirus (COVID-19) vaccines to children and warned vaccinated mothers of the dangers of breastfeeding just days after getting injected.
“There are a lot of problems out there. And I want people to stop and ask themselves: Do you really know who’s injecting you? Do you have any idea of the competence or the training that goes into these people that you’re lining your children up to get these injections? Do you think it’s just a matter of drawing something up in a syringe and just pushing it into their arms? There’s so much more and there’s a lot going wrong with it,” Ruby said during the February 15 episode of “Live with Dr. Jane Ruby” on Brighteon.TV.
Ruby told her viewers about children getting six doses of the COVID bioweapon all at once, as well as babies dying just days after their mothers who were breastfeeding them took the shots.
The medical professional and pharmaceutical drug development expert mentioned that dangerous things are going on with children being lined up for the jab and parents thinking they’re doing something to protect their children.
The published international health economist added that Big Pharma companies like Pfizer and Moderna are now trying to get their emergency use authorization expanded to children as young as six months old. (Related: Dr. Jane Ruby: Big Pharma companies intentionally deploying toxic batches of COVID-19 vaccine – Brighteon.TV)
Children getting extra dose, entire vial
Ruby shared some of the Vaccine Adverse Event Reporting System (VAERS) reports that came in. She cited the report on a five-year-old who mistakenly got a third dose. The child already had two shots, but the system apparently did not register the two jabs.
The five-year-old was given the first dose last November while the second dose was given last December. The third dose was accidentally given to the child on January 16.
Ruby said the mother called in and asked why her child got a third shot when he already had the requisite two shots. The mother was told she shouldn’t be too worried because the child may get the third shot anyway with the science coming through.
Ruby called it absolutely dangerous and unacceptable, saying that those people don’t know what the subsequent side effects might be for the child.
She shared another example, which is about a 14-year-old female from North Dakota who was given an entire vial.
“This particular child was given an entire vial. That means that she was given six doses, not three like the five-year-old boy who just got an extra shot a month later. This 14-year-old girl was literally given an entire vial, which means she got six doses all at once, and it was from a lot number that is associated with a high number of reports of death and disabilities,” said Ruby, adding that the teenager suffered pain in the extremity.
Untrained people giving COVID injections
Ruby noted that most of the people giving the COVID injections have no training at all. She also cited the unredacted version of the Pfizer contract with the European Union, which said that training is the responsibility of the country that receive these injections. In effect, Pfizer executives were able to get themselves off the hook as far as training is concerned.
She said that parents should not allow untrained people to give the COVID shots to their children. Children should not get these experimental vaccines in the first place.
The book author and physician also shared the heartbreaking story of a baby boy who was breastfed by a vaccinated mother and died later. She said the mom had gotten the Pfizer shot and several days later her baby got very ill, became very inconsolable, got feverish and developed a body rash. The baby died a week later.
This report from VAERS, according to Ruby, was filed by the mom. The mother also said in the entry that her baby became very sick with a high fever about two weeks after she got her first COVID jab. The child would later develop strange symptoms like swollen eyelids and strange rashes that were coming and going.
Ruby said that the baby died from clots in his severely inflamed arteries and had a multisystem inflammatory syndrome.
More related stories:
Watch the full Feb. 15 episode of “Live with Dr. Jane Ruby” below. “Live with Dr. Jane Ruby” airs every Monday at 7-8 p.m. on Brighteon.TV.
Follow DangerousMedicine.com to know more about the adverse effects of COVID vaccines.